# SDR BAQA089381

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,609 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 6226389001
- Part serial: 1017
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK AUDIO.  REPLACED WITH SERVICEABLE UNIT.    9/25/03
